# SDR AALA20130714005

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 61,104 hours, 9,552 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221LA03
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

INTEGRATED FLIGHT STANDBY FLIGHT DISPLAY INOPERATIVE.  REPLACED INTEGRATED STANDBY/AIRSPEED ALTIMETER.  SYSTEM GROUND CHECKED NORMAL.
